# SDR ABXA070121

- Difficulty date: April 9, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N785TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47015
- Aircraft time: 48,139 hours, 57,890 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 99184501
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

X-RAY INSPECTION ON LEFT ELEVATOR REVEALED CRACKS AT STATIONS: XE 74(.750), XE 191(.600), XE 195(.750), XE 199 (.750), AND XE 219 (.400).  REPAIRED CRACKS AT STATIONS: XE 191, XE 195, XE 199 AND XE 219.  NO CRACKS DETECTED AT XE 74.  REPAIRED IAW DC9 SRM 55-02.
